# SDR REXA2016051701067

- Difficulty date: May 17, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 23,828 hours, 21,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27, FS 621 FLOORBEAM ATTACH FITTING HAS A CORRODED FASTENER HOLE OTBD FLANGE.  REPAIRED LBL27, FS 621, FLOORBEAM ATTACH FITTING IAW EA CRJ253-04444.
